| Catalog Number |
HAR9F |
| Medical Device Problem Codes |
Self-Activation or Keying (1557); Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 10/24/2025.B3: unknown; captured as awareness date.D4 batch #: unknown.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.Additional information was obtained: there was no bleeding and tissue damage, and all phenomenon occurred outside of the patient¿s body.It was said that the device operated although the device was not being used and putting it on the instrument table.The new device was replaced, and the operation was continued.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The lot/batch was not provided; therefore, the manufacturing records evaluation could not be performed.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that, during breast and endocrine procedure, although the hand switch was not pressed but operated, and the hand switch was pressed but not operated.It seemed like the button looked buried.The blade tip was not broken off and no pieces fell into the patient.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.
Additional Manufacturer Narrative
(b)(4).Date sent: 11/4/2025.D4 batch #: z7020v.Corrected data: d4 udi #.Investigation summary : the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that the device was returned with no apparent damage.The device was connected to a test handpiece and tested on a gen11.The device did activate when each of the max and min hand activation buttons were depressed, but no continuous activation occurred at any time during functional testing.The device was disassembled to verify the condition of the internal components and no anomalies were found that could have caused a continuous activation.The event described could not be confirmed as the device was returned without detectable damage.Although no product defect was identified, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the laboratory analysis.As part of the quality process all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device batch number z7020v, and no non-conformances were identified.